# SDR N6WA2018021200001

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 33,718 hours, 23,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED. R & R THE FLOORBEAM IAW  SRM 51-42-06, AND SRM 51-42-13.
